# SDR N6WA2021111902

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10296
- Aircraft time: 29,808 hours, 20,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: RPS1B
- Part serial: 15658
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY EXIT FLOOR LIGHT (DS177) IS INOP.R&R #3 EPSU OPS CHECK GOOD IAW CRJ AMM 33-51-17
